# SDR DALA2022050203081

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 70,811 hours, 32,781 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Stuck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 DURING TEST SEAT 23 DEF PSU DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OPS TEST GOOD. (8587718)
